Density of periodic orbit measures for transformations on the interval with two monotonic pieces

Volume 157 / 1998

Franz Hofbauer, Peter Raith Fundamenta Mathematicae 157 (1998), 221-234 DOI: 10.4064/fm_1998_157_2-3_1_221_234


Transformations T:[0,1] → [0,1] with two monotonic pieces are considered. Under the assumption that T is topologically transitive and $h_{top}(T) > 0$, it is proved that the invariant measures concentrated on periodic orbits are dense in the set of all invariant probability measures.


  • Franz Hofbauer
  • Peter Raith

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image